# SDR YENA20090922124

- Difficulty date: September 19, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 29,219 hours, 10,408 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5055 SAL-JFK - WX RADAR SHOWS NO RETURNS WITH WX PRESENT.  REMOVE AND CHECK WIRING AND RE-INSTALL TRANSCEIVER AND ANTENNA.  ACCOMPLISH BITE TEST AND GROUND SCAN TEST PASS OK IAW AMM 34-41-33.
